# SDR DALA2017041202948

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 856-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  MAIN CABIN AFT SERVICE DOOR INNER CREASE BEAM ANGLE CORRODED BS 856 - 986. MAINTENANCE REMOVED AND REPLACED WITH NEW INNER CREASE BEAM ANGLE IAW BOEING DWG 147A8501.
